# SDR ASAA0956638

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,341 hours, 691 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Intermittent
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LEFT PACK LIGHT ILLUMINATED AND REMAINED ILLUMINATED AFTER QRH PROCEDURES FOLLOWED.  NR 1 CONTROLLER SHOWS TCV THIS PACK FAULT.  RESET FAULT.  FAULT DID NO RETURN.  NO HISTORY 90 DAYS.  INTERMITTENT FAULT.  OPS CHECK LT PACK GOOD.  REF FIM 21 53 TASK 817.  VERIFICATION FLIGHT SUCCESSFUL.
